MAUDE Adverse Event Report: NOBEL BIOCARE USA INC NOBELREPLACE CC PMC RP 5.0X10MM; ENDOSSEOUS DENTAL IMPLANT

NOBEL BIOCARE USA INC NOBELREPLACE CC PMC RP 5.0X10MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 37296
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Failure of Implant (1924)
Date of Event 09/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Implant failed due to abscess.

Brand Name
NOBELREPLACE CC PMC RP 5.0X10MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer (Section G)
NOBEL BIOCARE USA INC
22725 savi ranch
yorba linda CA 92887 4609
Manufacturer Contact
gayco meel
popeweg 72
venlo 5928 -SC
NL   5928 SC
623202508
MDR Report Key20325763
Report Number2027971-2024-127838
Device Sequence Number20869811
Product Code DZE
UDI-Device Identifier07332747073539
UDI-Public(01)07332747073539(10)13052536(17)220825
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062566
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2022
Device Catalogue Number37296
Device Lot Number13052536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale